# SDR UIE2003F00000

- Difficulty date: July 14, 2003
- Submitted: July 28, 2003
- Operation: General aviation
- Aircraft: N1000E
- Make and model: Cessna 525
- Aircraft serial: 5250077
- Engine: Wilint FJ44
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: FJ44
- Part serial: 1150
- Condition: Flamed Out
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN APPROACH TO LAND AT 5000 FT AGL, THE THROTTLES WERE RETARDED TO IDLE AND THE NR 2 ENGINE FLAMED OUT.  A SINGLE ENGINE LANDING WAS PERFORMED WITHOUT INCIDENT.  THE AIRCRAFT HAD RECENTLY BEEN THROUGH AN ENGINE CHANGE AFTER AN OVERHAUL.  AFTER THE WORK WAS PERFORMED, IT WAS NOTICED THAT THE RIGHT THROTTLE WAS CREW AND PASSENGERS WERE DISEMBARKED FROM THE AIRCRAFT.  THE PILOT AND CO-PILOT CONSULTED WITH GROUND MAINTENANCE.   A VISUAL INSPECTION OF THE ENGINE AND ENGINE RUN REVEALED NO DISCREPANCIES.  THE AIRCRAFT ENGINE CONTROLS WERE RE-RIGGED AND THE ENGINE WAS TEST RUN ONCE AGAIN TO VERIFY PROPER RIGGING.  (SW15200317283)
